# SDR 2006UALA00676

- Difficulty date: April 11, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FRAME AT STR 8R OUTBOARD FLANGE INNER SURFACE HAS TOOLING GOUGES.  REMOVED DAMAGE AND FOUND BLEND OUT OF LIMITS. FABRICATED & INSTALLED NESTED ANGLE REPAIR REF MM53-11-99 REPAIR V.
